# SDR FDEA201609293393

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,671 hours, 16,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Condition: Gouged
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON SEAT TRACK SCALLOP IN MD CARGO BAY FRAME 62,  Y1956.  BLENDED DAMAGE AREA WITH A MATERIAL LOSS OF .110" , MAX. ALLOWED .028" OUT OF LIMITS IAW SRM 53-10-16 FIG.102 VERIFIED BY TR14402 REPAIRED DAMAGED SEAT TRACK IAW SRM 53-10-16 FIG.201 THIS IS A CAT "A" AND MAJOR REPAIR.
